A Common Fixed Point Theorem for Compatible Mappings of Type (C)
M. Rangamma, Swathi Mathur, P. Srikanth Rao
.
DOI: 10.4236/apm.2011.15047   PDF   HTML     5,152 Downloads   11,119 Views  

Abstract

We establish a common fixed-point theorem for six self maps under the compatible mappings of type (C) with a contractive condition [1], which is independent of earlier contractive conditions.

Share and Cite:

M. Rangamma, S. Mathur and P. Rao, "A Common Fixed Point Theorem for Compatible Mappings of Type (C)," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 267-273. doi: 10.4236/apm.2011.15047.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] K. Jha, R. P. Pant and S. L. Singh, “On the Existence of Common Fixed Point for Compatible Mappings,” Journal of Mathematics, Vol. 37, 2005, pp. 39-48.
[2] R. P. Pant, P. C. Joshi and V. Gupta, “A Meir-Keelar Type Fixed Point Theorem,” Indian Journal of Pure & Applied Mathematics, Vol. 32, No. 6, 2001, pp. 779-787.
[3] R. P. Pant, “A Common Fixed Point Theorem for Two Pairs of Maps Satisfying the Condition (E.A),” Journal of Physical Sciences, Vol. 16, No. 12, 2002, pp. 77-84.
[4] G. Jungck, “Compatible Mappings and Common Fixed Points,” International Journal of Mathematics and Mathematical Sciences, Vol. 9, 1986, pp. 771-779.
[5] G. Jungck, P. P. Murthy and Y. J. cho, “Compatible Mappings of Type(A) and Common Fixed Point Theorems,” Mathematica Japonica, Vol. 38, No. 2, 1993 pp. 381-390.
[6] H. K. Pathak and M. S. Khan, “Compatible Mappings of Type (B) and Common Fixed Point Theorems of Gregus Type,” Czechoslovak Mathematical Journal, Vol. 45, No. 120, 1995, pp. 685-698
[7] H. K. Pathak, Y. J. cho, S. M. Kang and B. Madharia, “Compatible Mappings of Type (C) and Common Fixed Point Theorems of Gergus Type,” Demonstratio Mathematica, Vol. 31, No. 3, 1998, pp. 499-518.
[8] H. K. Pathak, Y. J. Cho, S. S. Chang, et al., “Compatible Mappings of Type (P) and Fixed Point Theorem in Metric Spaces and Probabilistic Metric Spaces,” Novisad. Journal of Mathematics, Vol. 26, No. 2, 1996, pp. 87-109.
[9] J. Jachymski, “Common Fixed Point Theorem for Some Families of Mappings,” Indian Journal of Pure & Applied Mathematics, Vol. 25, 1994, pp. 925-937.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.